This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Ju. L. Daleckii and M. G. Krein, Stability of Solutions of Differential Equations in Banach Space, Am. Math. Soc. (1974).
E. N. Rozenvasser, Lyapunov Exponents in the Theory of Linear Systems of Control [in Russian], Nauka, Moscow (1977).
B. F. Bylov, É. R. Vinograd, V. Ya. Lin, and O. V. Lokutsievskii, “Topological causes of anomalous behavior of certain almost periodic systems,” in: Problems of the Asymptotic Theory of Nonlinear Oscillations [in Russian], Naukova Dumka, Kiev (1977), pp. 54–61.
V. M. Millionshchikov, “Structure of fundamental matrices with almost periodic coefficients,” Dokl. Akad. Nauk SSSR,171, No. 2, 288–291 (1966).
B. F. Bylov, “Structure of solutions of systems of linear differential equations,” Mat. Sb.,66, No. 2, 215–229 (1965).
N. N. Bogolyubov, Yu. A. Mitropol'skii, and A. M. Samoilenko, The Method of Accelerated Convergence in Nonlinear Mechanics [in Russian], Naukova Dumka, Kiev (1969).
Yu. A. Mitropol'skii and A. M. Samoilenko, “Quasiperiodic oscillations in nonlinear systems,” Ukr. Mat. Zh., 24, No. 2, 179–193 (1972).
Yu. A. Mitropol'skii and O. B. Lykova, Integral Manifolds in Nonlinear Mechanics [in Russian], Nauka, Moscow (1973).
A. M. Samoilenko, “Quasiperiodic solutions of a system of linear algebraic equations with periodic coefficients,” in: Analytic Methods of Investigation of Solutions of Nonlinear Differential Equations [in Russian], Inst. Mat. Akad. Nauk Ukr. SSR, Kiev (1975), pp. 5–26.
A. M. Samoilenko and V. L. Kulik, “Existence of a Green's function for the problem of an invariant torus,” Ukr. Mat. Zh.,27, No. 3, 348–359 (1975).
Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 34, No. 5, pp. 587–593, September–October, 1982.
About this article
Cite this article
Samoilenko, A.M., Kulik, V.L. Decomposability of linearized systems of differential equations. Ukr Math J 34, 475–480 (1982). https://doi.org/10.1007/BF01093134
- Differential Equation